# SDR AALA20110607TUL09

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 61,450 hours, 21,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATIONS 1360 TO 1380 4 INCHES OUTBOARD OF STRINGER 27 HAS CORROSION ON WEB AND FOOT OF WEB.  REPLACED INTERCOSTAL PER SRM 51-10-02-G-9.
